# SDR DHL2008F00042

- Difficulty date: September 24, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN AT BS 720D BETWEEN STRINGER 13L AND 14L FRAME WITH DOUBLE HOLES. REPAIRED UPPER FUSELAGE BODY FRAME SECTION AT BS 720D BETWEEN STRINGER 11 AND 14 LEFT SIDE DUE TO DOUBLE HOLES IAW SRM 53-10-4, FIG 1, DETAIL 1.  (K)
